# SDR 2001UALA00817

- Difficulty date: May 24, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,912 hours, 17,501 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 LBL 45 - RBL 45 FRAME T-CAP CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SRM 51-40-02 AND BAC DRAWINGS 141T1060 AND 146T1208.
